Jump to content
CrazyBoards.org

Back to Cymbalta


Recommended Posts

Switching back to C.  I'm on 10mg of Lex which is the reccomended dose.  I've been on 10mg for about 2 months now.  My doc said I can up to 15mg or go back to Cymbalta.  I took the rx from him but then decided last night to switch back to C.  I was much happier on Cymbalta.  The only reason I got off it was b/c I hoped getting on Lex I could get off the C and klonopin.  But I had depression still on Lex.  It wasn't doing shit for that.  I just wasn't as happy on the Lex as Cymbalta.

I also have gained some weight back which I found out the other night.  I'm not very happy about that either.

A month before I started the Lex I also switched to a new birth control.  So now I'm not sure which was making me gain the weight.  ;)

Took 5mg of Lex today and addded 22.5mg of C.  We shall see what happens.  I have enough Cymabalta left over to last me through until my next appt.

What do you guys think?  Lex or BC caused weight gain?

Link to comment
Share on other sites

First off - I think 10mg of lex is a pretty low dose.  I think 20 is standard.  Personally I was on 40. 

Secondly - Lex and the 'Balta affect different parts of the brain.  Lex is only serotonin, cym is serotonin and norepinephrine.  I do better on something that affects both.

(Is "affect" used correctly or should it be "effect" - I never know.)

Link to comment
Share on other sites

10mg is the theraputic dose of Lexapro.  Haven't changed eating habits or exercise... Was also much happier on the C than I have been the past 2 months on Lex.

He wrote the rx to up to 15mg or I could switch to C.  Its best to taper so I don't have any s/e.  I never did when I tapered on C.

Null0 what are you on again?

Link to comment
Share on other sites

Switching back to C.  I'm on 10mg of Lex which is the reccomended dose.  I've been on 10mg for about 2 months now.  My doc said I can up to 15mg or go back to Cymbalta.  I took the rx from him but then decided last night to switch back to C.  I was much happier on Cymbalta.  The only reason I got off it was b/c I hoped getting on Lex I could get off the C and klonopin.  But I had depression still on Lex.  It wasn't doing shit for that.  I just wasn't as happy on the Lex as Cymbalta.

I also have gained some weight back which I found out the other night.  I'm not very happy about that either.

A month before I started the Lex I also switched to a new birth control.  So now I'm not sure which was making me gain the weight.  ;)

Took 5mg of Lex today and addded 22.5mg of C.  We shall see what happens.  I have enough Cymabalta left over to last me through until my next appt.

What do you guys think?  Lex or BC caused weight gain?

<{POST_SNAPBACK}>

Well, I'm a poor judge because I've gained weight on Cymbalta. But I think it's depression related. Cymbalta brought me up out of the abyss, but not far from the edge. I'm not happy. pdoc is aware, but I still think it's the best AD for me. I have these other pesky physical problems to get under control before it can be realistically ascertained whether I need to monkey with psych drugs.

I don't know anything about Lexapro, but BCs are notorious for weight gain, aren't they? I don't know much about those either however. I don't know much about nuttin. Except that, Gwen, it's Effect...lol...

FWIW...S9

Link to comment
Share on other sites

I had already been on bcp for years but it was the same kind.  I decided to try the ring b/c I thought it would be easier... Well its totally focked up my cycle.  I feel bloated all the time even after my period stops. 

Most ADs are known to cause weight gain but for some reason C made me lose it.  I still look thin just not like I use to.  Thats what depresses me.  ;)

What does this mean?  Except that, Gwen, it's Effect...lol...

FWIW...S9

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...